# SDR DALA2024010800309

- Difficulty date: January 3, 2024
- Submitted: January 8, 2024
- Operation: Air carrier
- Aircraft: N416DX
- Make and model: Airbus A330-941
- Aircraft serial: 1999
- Aircraft time: 8,384 hours, 981 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3416 ***MCC RAM 1*** CHECK DOOR PRESSURE 3L MSG ON FLT ATT PANEL. CORRECTIVE ACTION: T/S. R AND R 3L DOOR DAMPER AND EMERGENCY OPERATION CYLINDER. VERIFIED NO MSG ON FAP PANEL. (0137604)
